# SDR FDEA202106131521

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 14,812 hours, 6,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.RH WING OUTBOARD TRAILING EDGE FLAP NOSE SKIN CRACKED , LOC:APPROX 120CM FROM   INBD EDGE TO OUTBD EDGE. PERFORMED THE REPAIR ON RH WING OUTBOARD TRAILING EDGE FLAP NOSE SKIN PER B767   SRM 57-53-01-2R AND SRM 51-70-17. THE RSC TRACKING EA # :H-5750-T0362239  P1 WAS   ISSUED AND COMPLETED. EA TITLE: WINGS-FLIGHT SURFACES-RH WING OUTBOARD FLAP   NOSE SKIN REPAIR-RSC TRACKING. THIS REPAIR WAS CAT A REPAIR AND CLASSIFIED AS   MAJOR REPAIR PER FEDEX GMM 6-2-100
